# SDR WUXA202403260101

- Difficulty date: March 26, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N972L
- Make and model: Textrn 408
- Aircraft serial: 019
- Aircraft time: 144 hours, 316 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Cowling
- Condition: Cracked
- Part time: 144 hours, 316 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COWLING CRACKING IN MULTIPLE LOCATIONS BOTH #1 AND #2 ENGINES. INTERNAL CRACKING AROUND RIVETS AND NUT-PLATES. CRACKING IN ROOT OF BEND RADIUS ON ANGLE BRACKETS. CRACKS ADJACENT TO CAMLOCKS ON COWLING PANELS. CRACKS PROTRUDING DIRECTLY FROM CAMLOCKS ON COWLING PANELS.
